# SDR AALA202312291469

- Difficulty date: December 25, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737823
- Aircraft serial: 31217
- Aircraft time: 25,409 hours, 10,681 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Impeller
- Part number: 607551005
- Part serial: 021562243
- Condition: Inoperative
- Location: Fuel Pump
- Part time: 510,081 hours, 504,471 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOW PRESSURE LEFT FORWARD FUEL PUMP WITH SWITCH TURNED ON AND FUEL IN TANK. **SUPPLEMENTAL REPORT FOR (AALA202312261469): REMOVED AND REPLACED NUMBER 1 TANK FORWARD IMPELLER PUMP MOTOR. PER AMM 28-22-41.**(CLOSED).
